Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 732808, 7 pages
http://dx.doi.org/10.1155/2013/732808
Research Article

Lattices Generated by Two Orbits of Subspaces under Finite Singular Symplectic Groups

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 29 September 2012; Revised 18 November 2012; Accepted 21 November 2012

Academic Editor: P. G. L. Leach

Copyright © 2013 Xuemei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Aigner, Combinatorial Theory, vol. 234, Springer, Berlin, Germany, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. X. Wan, Geometry of Classical Groups Over Finite Fields, Studentlitteratur, Lund, Sweden, 1993. View at Zentralblatt MATH
  3. Y. Gao and H. You, “Lattices generated by orbits of subspaces under finite singular classical groups and its characteristic polynomials,” Communications in Algebra, vol. 31, no. 6, pp. 2927–2950, 2003. View at Publisher · View at Google Scholar
  4. Y. J. Huo, Y. Liu, and Z. X. Wan, “Lattices generated by transitive sets of subspaces under finite classical groups. I,” Communications in Algebra, vol. 20, no. 4, pp. 1123–1144, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. J. Huo, Y. Liu, and Z. X. Wan, “Lattices generated by transitive sets of subspaces under finite classical groups. II. The orthogonal case of odd characteristic,” Communications in Algebra, vol. 20, no. 9, pp. 2685–2727, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. J. Huo, Y. Liu, and Z. X. Wan, “Lattices generated by transitive sets of subspaces under finite classical groups. III. The orthogonal case of even characteristic,” Communications in Algebra, vol. 21, no. 7, pp. 2351–2393, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. J. Huo and Z. X. Wan, “On the geometricity of lattices generated by orbits of subspaces under finite classical groups,” Journal of Algebra, vol. 243, no. 1, pp. 339–359, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. Orlik and L. Solomon, “Arrangements in unitary and orthogonal geometry over finite fields,” Journal of Combinatorial Theory, Series A, vol. 38, no. 2, pp. 217–229, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. Wang and Y.-q. Feng, “Lattices generated by orbits of flats under finite affine groups,” Communications in Algebra, vol. 34, no. 5, pp. 1691–1697, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. Wang and J. Guo, “Lattices generated by orbits of totally isotropic flats under finite affine-classical groups,” Finite Fields and Their Applications, vol. 14, no. 3, pp. 571–578, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. K. Wang and Z. Li, “Lattices associated with vector spaces over a finite field,” Linear Algebra and Its Applications, vol. 429, no. 2-3, pp. 439–446, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. K. Wang and J. Guo, “Lattices generated by two orbits of subspaces under finite classical groups,” Finite Fields and Their Applications, vol. 15, no. 2, pp. 236–245, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH